Yousefian, Z., Shadmani, N.. (1392). Numerical solution for one-dimensional independent of time Schrödinger Equation. , 10(4), 215-224.
Z. Yousefian; N. Shadmani. "Numerical solution for one-dimensional independent of time Schrödinger Equation". , 10, 4, 1392, 215-224.
Yousefian, Z., Shadmani, N.. (1392). 'Numerical solution for one-dimensional independent of time Schrödinger Equation', , 10(4), pp. 215-224.
Yousefian, Z., Shadmani, N.. Numerical solution for one-dimensional independent of time Schrödinger Equation. , 1392; 10(4): 215-224.


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب